# SDR SWIA2021062959181

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 44,030 hours, 28,230 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Glazed
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE WINDOW GLAZED,  REQUIRES REPLACEMENT.      REMOVED FO SIDE WINDOW REFERENCING AMM 56-12-01. SEE ML 23037834 FOR INSTALLATION OF NEW WINDOW AND PARTS INFO.
